

PSSDC Public Sector Service Delivery Council CPSSP Conseil de la prestation des services du secteu



DRAFT-V.6

PUBLIC SECTOR SERVICE DELIVERY COUNCIL (PSSDC)

THURSDAY, FEBRUARY 23RD, 2017 8:30 A.M. – 4:00 P.M. EST

CROWNE PLAZA GATINEAU-OTTAWA

2 Rue Montcalm, Gatineau

MEETING ROOM: SALON DES NATIONS

7:30 a.m. - 8:25 a.m. - BREAKFAST: Terrasse des Nations

Item	Time	MEETING AGENDA	Lead
1.	8:30 – 8:45 a.m. (15 min)	 Welcome <u>Administrative Matters</u>: A) Approval of Record of Decision from September 15th, 2016 in-person meeting, Victoria, BC (TAB 1A) (<u>Decision Item</u>) 	PSSDC Co-Chairs: Jacques Paquette, ESDC/Service Canada Natasha Clarke, NS
		 B) Acceptance of February 23rd, 2017 Meeting Agenda (TAB 1B) (<u>Decision Item</u>) 	
		C) PSSDC Financial Status Report (TAB 1C) – (<u>Information</u> <u>Item</u>)	Linda Maljan, Treasurer
2.	8:45 – 9:15 a.m. (30 min)	 MSDO - 211 Services - Unlocking the Value of 211 (TAB 2) <u>Objective:</u> Overview of 211 development in Ontario (establish, expand, transform and align) State of the 211 System: Built from the Community Up Powered by Partnerships Infrastructure Developments Leveraging 211's Capacity	Presenter: Karen Milligan, 211 Executive Director
3.	9:15 – 10:15 a.m. (60 min)	 Channel Shifting Working Group (TABS 3A & 3B) <u>Objective</u>: Presentation of "Behavioural Insights Playbook" <u>Presentation will include:</u> Overview of what Behavioural Insights is and how it can be applied by government service providers, specifically in a digital service delivery context; Key Behavioural Insights tools that may be leveraged in a 	Presenter: Janice Horne, Deloitte Channel Shifting Working Co-Chairs: Ron Hinshaw, BC Chris Laverdure, ISED Steve Burnett, ON



PSSDC Public Sector Service Delivery Council CPSSP Conseil de la prestation des services du secteur public



10:15	– 10:30 a.m.	 digital context, in order to facilitate the modernization of online government services; Behavioural Insights best practices and strategies to support digital service delivery; Behavioural Insights lessons learned that may be applicable to digital service delivery; and, Proven approaches for implementing Behavioural Insights concepts in a government context. Discussion on use of Playbook across jurisdictions 	
4.	10:30 -	Service to Business Community of Practice (TAB 4)	
4.	11:30 a.m. (60 min)	 <u>Objectives:</u> Presentation on the Service for Business Call to Action Strategy: Service for Business "ecosystem" in Canada, including key 	Presenter: Mary Tate, Optimus SBR
		stakeholders and organizations/service providers, and major service for business initiatives (including those of the S2B CoP).	S2B CoP Co-Chairs: Chris Laverdure, ISED
		• Call to Action Strategy to obtain endorsement at all levels of government to advance the work and initiatives with respect to the activities of the S2B CoP.	Paul Pierlot, MB
		High-level Business Case for jurisdictional participation in Expedited Business Start, which will underpin the Call to Action for Service for Business	
		• Recommendations on how to accelerate EBS , and/or other inter-jurisdictional service for business initiatives, including shorter term "wins", while also advancing longer term, foundational enablers.	
5.	11:30 – 11:45 p.m. (15 min)	 Sex/Gender Designations on Identity Documents (TAB 5) <u>Objective:</u> Results of jurisdictional scan regarding 'gender identity'. At various levels of government, concerns have been raised on several fronts around the collection and use of gender identity information requiring governments to consider and implement new policies. (follow up of Sept. 2016 PSSDC meeting) 	Presenter: Anik Dupont & Annette Vermaeten ESDC/ Service Canada
6.	11:45 – 12:00 p.m.	Jurisdictional Information Sharing	PSSDC Co-Chairs
	(15 min)	 <u>Objective:</u> Discussion with members on the format and questions of the current Information Sharing template and suggested changes for future PSSDC meetings. <u>For Information Only:</u> 	
Jurisdictional Information Sharing (TABS 6A to 6S)12:00 – 1:00 p.m.LUNCH – Terrasse des Nations			
12:00	– 1:00 p.m.		



PSSDC Public Sector Service Delivery Council CPSSP Conseil de la prestation des services du secteur public



7.	1:00 - 1:40 p.m. (40 min)	Service Networ <u>Objective:</u> • Part I: Updat including inn • Part II: Discu and recomm	SNC Co-Chairs: Rob Horwood, NB Steve Burnett, ON Annette Vermaeten, Service Canada		
8.	1:40 – 3:50	Canada Café (TAB 8)			
	p.m. BREAK (in between sessions)	<u>Objective:</u> The collaborative Fl partnerships, a (PSSDC Membe tables/themes. E conversation, ga during the last 2	<u>Table Leads</u> Glenn Brunetti, MSDO Linda Maljan, NWT Rob Horwood, NB Ron Hinshaw, BC Guy Gordon, MB		
		Theme/Table	Key Objective	Table	
				Lead/Facilitator	
	1:40 – 2:05 Salon des Nations	Bundled Services for Client Segments	Identify opportunities for bundled services by client segment e.g. seniors, employers etc.	Guy Gordon, MB	
	2:05 – 2:30 Salon des Nations	Service Integration	Identify strategic pilots leading to more integrated agent/Omni-channel service delivery.	Rob Horwood, NB	
	2:30 – 2:40	(Salon des Nations)			
	2:40 – 3:05 Salon Chaudière	Digital Governance	Identify digital governance strategies to advance the digital conversation and build momentum and support.	Glenn Brunetti, MSDO	
	3:05 – 3:30 Salon Chaudière	Vulnerable Populations	Share best practices/ lessons learned.	Linda Maljan, NT Ron Hinshaw, BC	
	3:30 – 3:55 Salon des Nations	Wrap up	Plenary session	Table Leads	



PSSDC Public Sector Service Delivery Council CPSSP Conseil de la prestation des services du secteu



9.	3:55 - 4:00	Other Business:			
	p.m.				
		 A) Other Business arising from the meeting B) PSSDC Action Items from previous meetings (TAB 9) 			
		C) PSSDC EVALUATION FORM – (TAB 10)	PLEASE COMPLETE		
		D) Next in-person meeting of the PSSDC: October 5 th , 2017,			
		Charlottetown, PEI			
	4:00 p.m.	ADJOURNMENT			
Informal Dinner Event					
A dinner reservation has been made at the Black Cat Bistro, Ottawa (428 Preston Street) for 6:30					
p.m. Should you wish to participate, please contact Linda Robins at linda.robins@iccs-isac.org so that					
you can be added to the reservation list. (Dinner costs are to be paid by each attendee.)					

For those who have signed up, meet in the lobby of the Crowne Plaza Hotel at 6:00 p.m. (short cab ride)